# SDR AALA202202259984

- Difficulty date: February 24, 2022
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 66,313 hours, 30,128 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: G4000VSVA02
- Part serial: AAG16153
- Condition: Faulty
- Location: Zone 400 - Nac/P
- Part time: 13,909 hours, 5,764 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKE OFF AT APPROXIMATELY 60 KNOTS, ECAM #1 ENGINE COMPRESSOR VANE FAULT. RETURNED TO GATE. REPLACED #1 ENGINE VSV ACTUATOR PER JOB CARD 26T4OO75005. OPS AND LEAK CHECKS NORMAL.
